Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds

Jeff Cheeger, Mikhail Gromov, Michael Taylor

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)15-53
Number of pages39
JournalJournal of Differential Geometry
Volume17
Issue number1
StatePublished - 1982

Fingerprint

Kernel Estimate
Propagation Speed
Laplace Operator
Riemannian Manifold

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds. / Cheeger, Jeff; Gromov, Mikhail; Taylor, Michael.

In: Journal of Differential Geometry, Vol. 17, No. 1, 1982, p. 15-53.

Research output: Contribution to journalArticle

@article{efbf87f038ad4a718d88c29d21395c02,
title = "Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds",
author = "Jeff Cheeger and Mikhail Gromov and Michael Taylor",
year = "1982",
language = "English (US)",
volume = "17",
pages = "15--53",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds

AU - Cheeger, Jeff

AU - Gromov, Mikhail

AU - Taylor, Michael

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=84972535477&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972535477&partnerID=8YFLogxK

M3 - Article

VL - 17

SP - 15

EP - 53

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -